Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KappaAlphaIota

Skin Discolouring

Recommended Posts

I have been using the regimen for just over 2 years now and i have no issues with breakouts anymore.

However, for the last year or so i have noticed that my face, particularly around my mouth where i use the most BP has a different colour compared to my neck. It kind of looks like a tan but with a yellow tinge to it. One of my friends has commented that it looks like I have a bruise around my mouth.

First i thought this may be caused by the acne.org moisturiser as that had a yellow colour to it, so i switched to a clear moisturiser, however my skin still has the same discolouring. It seems evident that it is the BP causing this.

Does anyone have the same experience and any sort of recommendation for clearing it?

I am only using BP once a day to try to minimise it, but if i use any less than that i will break out.

Any help would be appreciated as it is really started to bother me now.

Thanks

Link to comment
Share on other sites

I have the EXACT same thing, but all over my face. After 4 years, it still hasn't returned to normal yet sadly and that's why I advise against using BP. You may want to look into TCA peels. That's what I'm going to go for soon and it should fix your problem.

Link to comment
Share on other sites

Is that after 4 years having not used BP? or 4 years of use?

I'm starting a new college next month so i don't really want to try switching off BP for the time being as i know it will cause me tol break out, but i'll look into that for the future. Thanks.

Link to comment
Share on other sites

yeap... i've been on the regimen for 5 weeks...b4 tht i hv a very fair complexion(i've asian skin), some redness here and there due to pimples tho.. after using the regimen my face has completely diff complexion than my neck, even after using AHA to remove all the dark flaky skins the complexion is stll darker .. it really bothers me cause i can never wear tank tops anymore :( u can see the difference even more obvious.

as for the yellow tinge, i dun hv tht problem cause im using neutrogena combination skin moisturizer as substitute for dan's.

Link to comment
Share on other sites

Hey! I've been using BP for five days only and i've noticed that there are some darker parts on my face now S: i'm afraid !! Imma quit this thing :( i wanna have my face as before i don't care, but as i read above, does this darker parts don't desapear????? :,,,,,,,,,,(

Link to comment
Share on other sites

Hey,

Yes BP does this to most people with fair skin complexions especially if you use it on more specific parts of your skin, I find to lessen the effects of BP discolouring my skin I use it only once a day, sometimes I miss a day, a sort of recovery day for my skin, also, try using a sunbed, just to even your skin, a tan removes the problem!

Link to comment
Share on other sites

I used Bp twice a day for 15 months. I'm off BP now (I'll post how I "weened" myself off when I have time). I havent used BP in 5 months and my skin tone is totally normal. Hmmm, maybe it's different for everyone?

Link to comment
Share on other sites

I'm on the regimen for 2 years and 1 month now and I put BP twice a day, i noticed that I have discoloration on my face too, I guess It's really because of BP especially when you have it and then you're exposed to sun, It kinda bother me too. i tried to use BP once a day but I get breakout. I hope we find solution for this.

Link to comment
Share on other sites

Hi! I was on Dan's regimen for almost three years, and toward's the end the third year I noticed that I had discoloration too, particularly around my mouth. Also, I was very very dry and red, probably because the new moisturizer did not work for me. So I finally decided to quit the regimen..it's been a bumpy road since, but at least I'm not dependent on that product anymore...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×